# SDR ASAA2019101093979

- Difficulty date: September 26, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 58,580 hours, 27,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 887-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE BEAM CORRODED AT PREVIOUS BLENDOUTS UPPER AND LOWER SURFACES MOSTLY AROUND NUTPLATES, MARKED. GROUNDED - YES. REMOVED CORROSION ON CREASE BEAM INNER CHORD AND FOUND TO BE OUT OF LIMITS IAW 737-700 SRM 53-70-15-1A-1. REMOVED CREASE BEAM INNER CHORD AND INSTALLED NEW CHORD IAW 737-700 SRM 51-40-02-0G-0 PARA 4 AND 7.
